# SDR J7SA20120516001

- Difficulty date: May 16, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N256FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60257
- Aircraft time: 7,802 hours, 5,428 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Adjust
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBOUT AT FL270 BOTH BLEED AIR LIGHTS ILLUMINATED, AIR DIVERSION.  ADJUSTED BLEED LOOP SENSING ELEMENTS IN LT ENGINE PYLON DUCTING.  CK GOOD.
